Differential calculus on the h-superplane


ÇELİK S. , ÇELİK S. , ARIK M.

JOURNAL OF MATHEMATICAL PHYSICS, vol.39, no.6, pp.3426-3436, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 6
  • Publication Date: 1998
  • Doi Number: 10.1063/1.532438
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.3426-3436

Abstract

A noncommutative differential calculus on the h-superplane is presented via a contraction of The q-superplane. An R-matrix which satisfies both ungraded and graded Yang-Baxter equations is obtained and a new deformation of the (1 + 1)-dimensional classical phase space (the super-Heisenberg algebra) is introduced. (C) 1998 American Institute of Physics.